# SDR AALA202509249106

- Difficulty date: September 23, 2025
- Submitted: September 24, 2025
- Operation: Air carrier
- Aircraft: N359PX
- Make and model: Boeing 737823
- Aircraft serial: 31280
- Aircraft time: 22,275 hours, 9,808 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Dislodged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY EXIT SIGN KNOCKED DOWN OVER 16C. RESECURED EMERGENCY EXIT SIGN. PER 33-51-01.
